# SDR DALA2019071204186

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1166543) DURING INSPECTION FOUND CORROSION LOWER SILL AT FWD CARGO COMPARTMENT. REPLACED LOWER SILL AT PWD CARGO COMPARMENT AS PER SRM 51-40-02, SRM 51-10-02 ITEM 9 AND DWG # 14348330 REV A.
